# SDR SWIA201440270

- Difficulty date: November 13, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT FLOOR SUPPORT HAS CORROSION UNDER OTBD MATING SURFACE OF AFT RT CARGO FLOOR PANEL 282HRF.   BLENDED CORROSION IAW REO.
